# SDR WTAA950208B

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: S9413012
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B, J, K
- Precautionary procedure: D, E

## Discrepancy

SFO - LEFT ENGINE LOW OIL PRESSURE INDICATION REPORTED ACCOMPANIED BY THE REPORT OF SMOKE ODOR IN CABIN DURING TAXI OUT.  CREW SECURED LEFT ENGINE AND RETURNED TO GATE.  MAINTENANCE FOUND OIL LEAKING AT LEFT ENGINE BETA TUBE O-RINGS AND PROPELLER DOME SEAL.  REPLACED O-RINGS AND DOME SEAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
